# SDR UPS99228685

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PDC ON PDC, FWD ENTRY DOOR EMERGENCY EXIT LIGHT WOULD NOT TEST.  FWD ENTRY DOOR EMERGENCY EXIT LIGHT BATTERIES REPLACED AND TESTED AS PER M/M 33-50-101.  OPS CHECKED SERVICEABLE.
